# SDR UIEA2021110402343

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 18,707 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

"APU OIL QTY" STATUS, APU OIL QTY "ADD"( SERVICED APU OIL IAW AMM 12-13-04. CAP INSTALLED AND VERIFIED SHUT. )
